Über die Invarianten der Hauptgruppe

R. Weitzenböck

Mathematische Annalen (1914)

  • Volume: 75, page 569-585
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weitzenböck, R.. "Über die Invarianten der Hauptgruppe." Mathematische Annalen 75 (1914): 569-585. <http://eudml.org/doc/158678>.

author = {Weitzenböck, R.},
journal = {Mathematische Annalen},
pages = {569-585},
title = {Über die Invarianten der Hauptgruppe},
url = {http://eudml.org/doc/158678},
volume = {75},
year = {1914},

AU - Weitzenböck, R.
TI - Über die Invarianten der Hauptgruppe
JO - Mathematische Annalen
PY - 1914
VL - 75
SP - 569
EP - 585
UR - http://eudml.org/doc/158678
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.